# SDR FDEA202103130853

- Difficulty date: March 13, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 47 RH SIDE ON CWB REAR SPAR AND BOTTOM PANEL AT   JUNCTION WITH FUSELAGE AT OPEN FASTENER HOLE F (CRACK DIRECTION IS 7 OCLOCK) AT   LOWER FUSELAGE (1EA) REPAIRED IAW EA 6-5710-T0360412 (P1) RELEASE DATE 06-APR-21 EA TITTLE: WINGS - BASIC   WING STRUCTURE- ENTER FUSELAGE, REAR SPAR AND BOTTOM PANEL AT RIGHT HAND FR47 -   HOLE "F" CRACKED - *THIS EA DEVIATES FROM EO 6-5710-E0342809
